Smith & Nephew, Inc. JOURNEY DCF AP FEM CUT BLK 5; Prosthesis, Knee, Femorotibial, Semi-Constrained, Cemented, Metal/Polymer
Back to Search Results |
| Catalog Number |
74012415 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a tka, when cutting the femur, one (1) journey dcf ap fem cut blk 5 had disassembled/broken down.Scrub nurse ensured central lock (dot to dot) was locked prior to handing to surgeon.Finished the cuts but had to use a rongeur to take the parts out bit by bit.The procedure was resumed, after a non-significant delay, using the same device.No further complications were reported.
Additional Manufacturer Narrative
Internal reference number: (b)(4).H3, h6:
this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew
device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will
continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or
occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot
be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as
required.